# SDR SCNA20240820304

- Difficulty date: August 8, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,812 hours, 23,531 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER FS240105 NR001:  LH WING OUTER RIB P/N 737-5274-1 #18 HOLE AS A CRACK INDICATION.  - -  RESOLUTION:  LH WING OUT RIB P/N 737-5274-1 #18 CRAKCED HOLE WAS REPAIRED IAW EA 24007 REV IR
